Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleOn the universal Gröbner bases of toric ideals of graphs
Author(s) Christos Tatakis, Apostolos Thoma
TypeArticle in Journal
AbstractThe universal Gröbner basis of an ideal is a Gröbner basis with respect to all term orders simultaneously. We characterize in graph theoretical terms the elements of the universal Gröbner basis of the toric ideal of a graph. We also provide a new degree bound. Finally, we give examples of graphs for which the true degrees of their circuits are less than the degrees of some elements of the Graver basis.
KeywordsToric ideals, Toric varieties, Graver basis, Graphs Universal Gröbner bases, Term orders
ISSN0097-3165
URL http://www.sciencedirect.com/science/article/pii/S0097316511000069
LanguageEnglish
JournalJournal of Combinatorial Theory, Series A
Volume118
Number5
Pages1540 - 1548
Year2011
Edition0
Translation No
Refereed No
Webmaster